Previous |  Up |  Next


Hankel operators; Hankel symbols
Hankel operators and their symbols, as generalized by V. Pták and P. Vrbová, are considered. The present note provides a parametric labeling of all the Hankel symbols of a given Hankel operator $X$ by means of Schur class functions. The result includes uniqueness criteria and a Schur like formula. As a by-product, a new proof of the existence of Hankel symbols is obtained. The proof is established by associating to the data of the problem a suitable isometry $V$ so that there is a bijective correspondence between the symbols of $X$ and the minimal unitary extensions of $V$.
[1] D. Z. Arov and L. Z. Grossman: Scattering matrices in the theory of extensions of isometric operators. Soviet Math. Dokl. 27 (1983), 518–522. MR 0705184
[2] M. Cotlar and C. Sadosky: Prolongements des formes de Hankel généralisées et formes de Toeplitz. C. R. Acad. Sci Paris Sér. I Math. 305 (1987), 167–170. MR 0903954
[3] M. Cotlar and C. Sadosky: Integral representations of bounded Hankel forms defined in scattering systems with a multiparametric evolution group. Operator Theory: Adv. Appl. 35 (1988), 357–375. MR 1017676
[4] A. Dijksma, S. A. M. Marcantognini and H. S. V. de Snoo: A Schur type analyisis of the minimal unitary Hilbert space extensions of a Kreĭn space isometry whose defect subspaces are Hilbert spaces. Z. Anal. Anwendungen 13 (1994), 233–260. MR 1287152
[5] R. G. Douglas: On majorization, factorization, and range inclusion of operators on Hilbert space. Proc. Amer. Math. Soc. 17 (1966), 413–415. DOI 10.1090/S0002-9939-1966-0203464-1 | MR 0203464 | Zbl 0146.12503
[6] C. H.  Mancera and P. J. Paúl: On Pták’s generalization of Hankel operators. Czechoslovak Math. J. 51 (2001), 323–342. DOI 10.1023/A:1013746930743 | MR 1844313
[7] C. H.  Mancera and P. J. Paúl: Compact and finite rank operators satisfying a Hankel type equation $T_2X = XT_1^*$. Integral Equations Operator Theory 39 (2001), 475–495. MR 1829281
[8] M. D. Morán: On intertwining dilations. J. Math. Anal. Appl. 141 (1989), 219–234. DOI 10.1016/0022-247X(89)90218-7 | MR 1004596
[9] V. Pták: Factorization of Toeplitz and Hankel operators. Math. Bohem. 122 (1997), 131–140. MR 1460943
[10] V. Pták and P. Vrbová: Operators of Toeplitz and Hankel type. Acta Sci. Math. (Szeged) 52 (1988), 117–140.
[11] V. Pták and P. Vrbová: Lifting intertwining relations. Integral Equations Operator Theory 11 (1988), 128–147. DOI 10.1007/BF01236657 | MR 0920738
Partner of
EuDML logo